# SDR ASAA2015060812029

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,300 hours, 2,678 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603952
- Condition: Faulted
- Location: Ee Bay
- Part time: 8,315 hours, 2,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START IAW QRH, WAITED 5 MINUTES LIGHT EXTINGUISHED AFTER ABOUT 3:30 MINUTES.  SECOND START NORMAL AND SUCCESSFUL. OAT 36C. ACFT GROUNDED.  DURING START APU CURRENT STATUS FAULTS 49-41251 SCU SHOWS HIGH TEMPERATURE. REPLACED APU SCU REF MM 49-41-61, GROUND VERIFICATION TEST PASSED.
